# SDR FDEA201503281109

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 955 hours, 28,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1238
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT GOT, EMER LIGHT BATTERY 1 LOW, MSG.  R & R EMER EXIT LIGHTS BATTERY IAW AMM 33-51-01-4.  TESTED GOOD.  OK TO CONTINUE SERVICE.
